Open Access
Translator Disclaimer
2003 About a New Kind of Ramanujan-Type Series
Jesús Guillera
Experiment. Math. 12(4): 507-510 (2003).

Abstract

We propose a new kind of Ramanujan-type formula for {\small $1/\pi^2$} and conjecture that it is related to the theory of modular functions.

Citation

Download Citation

Jesús Guillera. "About a New Kind of Ramanujan-Type Series." Experiment. Math. 12 (4) 507 - 510, 2003.

Information

Published: 2003
First available in Project Euclid: 18 June 2004

zbMATH: 1083.33004
MathSciNet: MR2044000

Subjects:
Primary: 33C20

Keywords: generalized hypergeometric series , Ramanujan-type series for Pi

Rights: Copyright © 2003 A K Peters, Ltd.

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.12 • No. 4 • 2003
Back to Top